MathSciNet Relay Station
MathSciNet bibliographic data
MR2340304 42B10 (42B35 47B38 47G10)
Kim, Joonil Sharp $L\sp 2$ bound of maximal Hilbert transforms over arbitrary sets of directions. J. Math. Anal. Appl. 335 (2007), no. 1, 56–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement